MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035443060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual/microscopic inspection indicated that the coil delivery wire was kinked/bent.The main coil was stretched.The main coil broken/fracture.The suture is seen to be damaged.Functional inspection indicated that introducer sheath test failed due to friction detection when advancing coil through introducer sheath.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was returned for analysis and coil was found stretched and broken/fractured and the suture was damaged.In the case of this complaint, it is most likely that anatomical or procedural factors resulted to friction during advancement/retraction of the coil and causing the coil stretched, suture damaged and then break during manipulation.The event appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use.The ar (reported code) and aa (analyzed code) coil introducer sheath friction and main coil stretched, main coil suture damage &main coil broken/fractured during use will be assigned procedural factors.An assignable cause of handling damage will be assigned to the coil delivery wire kinked/bent as it is most likely that the delivery wire kinked due to handling of the device during use.
 
Event or Problem Description
Analysis of the returned device found that the main coil broken/fractured during use.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET 360 NANO 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key12081779
Report Number3008881809-2021-00279
Device Sequence Number3348704
Product Code HCG
UDI-Device Identifier07613252600329
UDI-Public07613252600329
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2023
Device Model NumberM0035443060
Device Catalogue NumberM0035443060
Device Lot Number22454574
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1